MathSciNet Relay Station
MathSciNet bibliographic data
MR1307516 (96g:47007) 47A12
Fixman, Uri; Okoh, Frank; Rao, G. K. R. The existence of a maximizing vector for the numerical range of a compact operator. Proc. Amer. Math. Soc. 124 (1996), no. 4, 1133–1138.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement